| Model Number |
8989 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that they found damage on the container after opening the box.Upon viewing the photos provided by the customer, the rim of the container was cracked.
Additional Manufacturer Narrative
A device history record (dhr) review found that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Photographic samples provided by the customer were reviewed and the reported issue was observed.: the physical sample was also returned for evaluation which also confirmed the reported issue.A possible root cause that could lead to his issue is if the ejection pressure/speed is too high that the rim of the container can be damaged; however, a review of the process control record found all validated parameters to be within specification.The damage may have originated during shipping, or use; however, at this time there is not enough information to determine the cause.It must be noted that the instructions for use (ifu) for this product instructs the user to check that the container ¿has suffered no shipping damage before placing into use¿.Based on the information available and the investigation findings, additional actions are not deemed necessary at this time.If additional information is received warranting further analysis, the investigation will be resumed.This complaint will be used for tracking and trending purposes.